# SDR USAA2009051191144

- Difficulty date: May 10, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 29,140 hours, 12,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 865 - PHL - EEL - 1C COVER TO FLOOR LEVEL EMERGENCY LIGHT BROKEN.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS AT 1C.
